The Face Peels Off After The Use Of Face Cream?

Illustration of The Face Peels Off After The Use Of Face Cream?
Illustration: The Face Peels Off After The Use Of Face Cream? post.medicalnewstoday.com

Hello, is theraskin cream safe? I just used it for 3 weeks, my face is brighter and peeling the skin on my face I’m afraid too

1 Answer:

Hello Yul,


Did you get the cream from the doctor in person or buy it online? Has it been confirmed that the cream is authentic? What are the ingredients in the cream you use? Does it contain exfoliant?


There are several types of ingredients in creams that are exfoliating / exfoliating dead skin cells, but normally the exfoliation is minimal and almost invisible. Some examples of active substances that are exfoliant include glycolic acid, salicylic acid, lactic acid, mandelic acid, retinol. The active substance content is usually in minimal levels so there is not much peeling.


It's different if the cream is obtained from a doctor's prescription or after taking a doctor's action, it may be possible to peel more because the dose used is greater, for example, peeling the skin after doing a chemical peeling.


If after using the cream (which is not prescribed by your doctor directly) your skin peels a lot, you need to think about the following possibilities:

You apply too much / too thick cream
There are mistakes in using the cream: for example, using a night cream in the morning, or not using sunscreen (some of the active ingredients in the cream can make the skin more sensitive and sunburn easily)
Fake cream products
Skin irritation

Try to look again at what ingredients are in the cream, if there are retinoids, antibiotics (for example clindamycin), hydroquinone, then the cream is actually a special cream whose use must be consulted with a doctor first and should not be used carelessly.


If you notice enough peeling, you should first thin out the cream and reduce the intensity of use (for example, every 2 days, the intensity of use can be increased again after the skin gets used to it). Any face cream should be applied evenly to minimize the side effects of skin irritation. If with a thin application of skin still experiencing peeling, I suggest that you stop using the cream first and do the following tips:

Use hypoallergenic facial cleansers, moisturizers, and sunscreens
Use a soothing cream or soothing gel to help relieve skin irritation
Use a moisturizer 2x a day
Use sunscreen in the early evening
Avoid direct sun exposure
Don't rub the peeling skin
Don't rub the skin just yet
Avoid scrubbing until the skin condition improves

If the peeling skin complaint does not improve within 3-7 days after the cream is stopped, you should consult directly with a dermatologist so that further tests can be done to ensure your skin condition so that you can be given maximum treatment.


The following articles are related to the topic of your question:


Facial skin peeling


Thank you and hope it helps,


dr. Devika Y

: by

Related Question

Swollen And Painful Gums That Radiate To The Shoulders And Back?

Swollen And Painful Gums That Radiate To The Shoulders And Back?

(11 months ago)

Good morning, I want to ask. It’s been almost 1 week that the right cheek opposite my lower back teeth has sprue. however, the gums in front of the canker sore are painful an...

Headaches Accompanied By Stiffness In The Shoulders And Neck?

Headaches Accompanied By Stiffness In The Shoulders And Neck?

(1 year ago)

Morning, I’m a 22-year-old woman for about 3 years and often have stiff shoulders and neck accompanied by headaches until they can’t stand up for long and immediately f...

Forgot The Schedule For Injecting KB?

Forgot The Schedule For Injecting KB?

(1 year ago)

mai ask me after giving birth 3 months injection. Then later I forgot. And just remembered one week stlahx. Can I get pregnant?...

Leave a Reply

Your email address will not be published. Required fields are marked *